# SDR DALA2015091605666

- Difficulty date: September 15, 2015
- Submitted: September 16, 2015
- Operation: Air carrier
- Aircraft: N951AT
- Make and model: Boeing 717-200
- Aircraft serial: 55013
- Aircraft time: 43,144 hours, 29,496 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, NOTED COCKPIT EMERGENCY LIGHT WAS INOPERATIVE.  REPLACED BATTERY IN EMERGENCY LIGHT PACK, B5-123 AND TEST OK.
